# SDR 97ZZZX2528

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 219.8 Str 25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE FS 219.8 APPROXIMATELY S25R.  FABBED NEW PART PER 51-10-01 AND INSTALLED PER 51-30-2.
